# SDR SWAA030615

- Difficulty date: March 18, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 66,239 hours, 56,123 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546543
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND BELTFRAME CRACKED AT BS 639, RBL 64.                               R&R BELTFRAME PER SRM.
